# SDR P5CA2022030500081

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.3 PYLON #472ER ACCESS PANEL 1EA FASTENER LOCK PLATE ATT RIVET FOUND BROKEN AND 1EA FASTENER HOLE FOUND WORN( NO.3 PYLON ACCESS PANEL 472ER FASTENER HOLE ELONGATION AREA REPAIRED IAW RI-54-50-15409 REV.A )
